• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

what medications are you on?

firestorm

firestorm

Well-known member
Joined
Nov 14, 2013
Messages
200
Location
Johannesburg, South Africa
Numerous side effects, but my psychiatrist first wants to get me back to some semblance of a functioning adult. The most embarrassing side effects
Anorexia (lost > some weight and I did not have any spare weight to loose. I am only 1.77 m tall
VERY frequent urge to urinate.
Restless legs and other forms of diskinesia.
My psyche says I have a “nervous giggle” which is a mild form of Tourette’s.

All of these are why I am living as a recluse at the moment.

It sounds rather terrible now that I have written it down, but I feel the better for doing so.
Numerous side effects, but my psychiatrist first wants to get me back to some semblance of a functioning adult. The most embarrassing side effects
Anorexia (lost > some weight and I did not have any spare weight to loose. I am only 1.77 m tall
VERY frequent urge to urinate.
Restless legs and other forms of diskinesia.
My psyche says I have a “nervous giggle” which is a mild form of Tourette’s.

All of these are why I am living as a recluse at the moment.

It sounds rather terrible now that I have written it down, but I feel the better for doing so.
Can someone tell me how to delete this post? There is an issue with the weight reference. With each edit by admin/moderators it looks more and more bizarre. Just to clarify, I do not have anorexia nervous, and was not trying to “impress” anyone. It was by way of explaining the severity of it and is simply a case of not wanting to eat.

Please just delete my post. I am exhausted and cannot deal with the repeated changes made by user ”?”. I also cannot deal with a bunch of rules because my short term memory and cognition isn’t up to its normal level.

i will leave the forum now and rejoin when my state of mind is better.
LoL Storm
 
Zero One

Zero One

Well-known member
Joined
May 19, 2020
Messages
2,963
Location
United States
My lorazepam was increased to 1mg twice per day and twice a day divalproex 500mg--they are heavy.
 
B

boffin1252

Active member
Joined
Jun 16, 2020
Messages
37
Location
TR15
I'm currently on 300mg quirepine but feel so sleepy next day. Really good at stopping suicideal thoughts, and racing thoughts. Are there better meds for bipolar that don't make you tired next day?
 
K

keith74

Well-known member
Joined
Sep 14, 2020
Messages
146
Location
Canada
I'm currently on 300mg quirepine but feel so sleepy next day. Really good at stopping suicideal thoughts, and racing thoughts. Are there better meds for bipolar that don't make you tired next day?
My wife used to take a combination of divalproex and quetiapine. The latter made her tired, but not the divalproex
 
Zero One

Zero One

Well-known member
Joined
May 19, 2020
Messages
2,963
Location
United States
They're going to take me off Geodon and put me on Seroquel
 
Thread starter Similar threads Forum Replies Date
O Bipolar Forum 15
Top